# SDR GTIA2022112936808

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 8,186 hours, 3,344 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR EMANATING FROM PACK 1 DURING CLIMB AND DESCENT IN VISIBLE MOISTURE -PERFORMED ECS DECONTAMINATION REF. AMM 21-00-00-615-802A.PRECAUTIONARY REMOVED AND REPLACED RECIRCULATION FILTERS REF  AMM 21-21-41. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR CONT. SERVICE.
